DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4868

Title: ON THE SUMS OF COMPOUND NEGATIVE BINOMIAL AND GAMMA RANDOM VARIABLES
Authors: VELLAISAMY, P
UPADHYE, NS
Issue Date: 2009
Publisher: APPLIED PROBABILITY TRUST
Citation: JOURNAL OF APPLIED PROBABILITY, 46(1), 272-283
Abstract: We study the convolution of compound negative binomial distributions with arbitrary parameters. The exact expression and also a random parameter representation are obtained. These results generalize some recent results in the literature. An application of these results to insurance mathematics is discussed. The sums of certain dependent compound Poisson variables are also studied. Using the connection between negative binomial and gamma distributions, we obtain a simple random parameter representation for the convolution of independent and weighted gamma variables with arbitrary parameters. Applications to the reliability of m-out-of-n:G systems and to the shortest path problem in graph theory are also discussed.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4868
http://hdl.handle.net/10054/4868
ISSN: 0021-9002
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback